# SDR SWIA2019122647097

- Difficulty date: December 20, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N132SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000451
- Aircraft time: 14,243 hours, 7,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 17-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA- FRAME 17 - 20 RIGHT SILL CORRODED.  REMOVED AND REPLACED THE SILL IAW SRM.
